Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1554–1564 (Mi zvmmf6668)  

Scientific communications

Asymptotic expansion of the solutions of integral equations with $\delta$-form kernels

Yu. G. Malinovskii

Chelyabinsk

Full text: PDF file (910 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 227–243

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 45M05; Secondary 45H05
Received: 26.05.1972

Citation: Yu. G. Malinovskii, “Asymptotic expansion of the solutions of integral equations with $\delta$-form kernels”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1554–1564; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 227–243

Citation in format AMSBIB
\Bibitem{Mal72}
\by Yu.~G.~Malinovskii
\paper Asymptotic expansion of the solutions of integral equations with $\delta$-form kernels
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1554--1564
\mathnet{http://mi.mathnet.ru/zvmmf6668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315379}
\zmath{https://zbmath.org/?q=an:0248.45009}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 227--243
\crossref{https://doi.org/10.1016/0041-5553(72)90151-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6668
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022